Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-2 of 2)

Filters        
Items/Page:    Sort:
Convergent families of approximate inertial manifolds for nonautonomous evolution equations [期刊论文]
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 1998, 卷号: 19, 期号: 8, 页码: 765-775
Wang, ZX;  Fan, XL(范先令);  Zhu, ZY
  |  View/Download:12/0
 
Inertial manifolds for nonautonomous infinite dimensional dynamical systems [期刊论文]
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 1998, 卷号: 19, 期号: 7, 页码: 695-704
Wang, ZX;  Fan, XL(范先令);  Zhu, ZY
  |  View/Download:10/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace